Oscillations in an intra-host model of Plasmodium Falciparum malaria due to cross-reactive immune response

Jonathan L. Mitchell, Thomas W. Carr

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)590-610
Number of pages21
JournalBulletin of Mathematical Biology
Issue number3
StatePublished - Apr 2010
Externally publishedYes

ASJC Scopus Subject Areas

  • General Neuroscience
  • Immunology
  • General Mathematics
  • General Biochemistry,Genetics and Molecular Biology
  • General Environmental Science
  • Pharmacology
  • General Agricultural and Biological Sciences
  • Computational Theory and Mathematics


  • Delay
  • Immune response
  • Malaria
  • Oscillations

Cite this